# SDR 130810132004

- Difficulty date: October 13, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N408QS
- Make and model: Gulstm GIV
- Aircraft serial: 1308
- Engine: Rroyce TAY6118
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Defective
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, DOOR SEAL EMITTED A LOUD SQUEAL AND POP.  AFTER LANDING, DOOR SEAL WAS DEFLATED PRIOR TO OPENING MAIN CABIN DOOR.  MAIN ENTRANCE DOOR SEAL INFLATION SYSTEM CONTAINED MOISTURE.  INSTALLED DOOR SEAL MODIFICATION AC SERVICE CHANGE KITS-ASC 424 AND 438B-COMBINED KITS INTRODUCE NEW TUBING, VENT LINES, CONDENSER INSTALLATION PN 1159SB48802-27(TUBE). 1159SB48800-1(DUCT ASSY) 1159SB40709-21(VENT PLUG) 115SB48830-1/3(HOSE ASSY) REGULATOR PN 3215634-5 AND FILTER PN 31004.  INTRODUCTION OF ASC ARE INTENDED TO EXTRACT EXCESS MOISTURE CONTENT IN SYS AND IMPROVEMENT OF MFG OF REGULATOR INCREASES FLOW AND IMPROVED FILTER INCREASES REMOVAL OF CONTAMINANTS.  CABIN PRESSURIZATION WAS NOT LOST.
